default-icon

Dizziness in morning

My mother age 52 feeling dizziness in morning while she is taking pill for bp daily.what should i do
views-icons 26 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Nashik

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Dizziness n bp are on same due to pitta, so sure u may have opinion by ent, but ayurveda avails benefit of being Holistic, so plz consult ayurveda dr for total health n fitness
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, Blood pressure should be monitored and the dose of the medication should also be tapered. Kindly consult Physician...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
Hello her blood pressure should be monitored and the dose of the medication should be titrated consult Physician for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO